# SDR MASA2023042700083

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 43,885 hours, 35,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Depleted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASH LIGHT BATT DEAD, NOT SEALED
R&R FLASH LIGHT BATTERIES AND RESEALED
